# SDR SIMA20171027002

- Difficulty date: October 27, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 36,268 hours, 26,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHT 3RD FROM FRONT INOP.  FOUND A PIN DISCONNECTED FROM CONNECTOR. INSTALLED THE PIN IAW ESPM 20-16-00. OPS CHECKED GOOD IAW AMM 33-51-00-710-802.
